Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Heartburn, allergic to chicken and fish, have twitching on upper lip, on long hours with computer. Cause?

hi, i dont know who to consult to. im 24 yrs old. my height is 5 1. weight is 39 klg. i used to have heartburn and i m allergic to chicken and fish. i don t know what causes the twitching of my upper right lip. can you please help me. i am just worried. im expose to computer everyday, 8 hrs. a day. is this one of the cause? thanks
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for contacting Healthcare Magic.
Muscle twitchings are fairly common, and are often related to stress or excess work load. They are referred to as "benign fasciculations". In your case, it may be related to excess work or less sleep. Most often, they are harmless and subside with rest.
As of now, you do not require to consult any doctor. However, if the symptoms persist for long time, you should consult a neurologist.
Best wishes,
Dr Sudhir Kumar MD DM (Neurologist)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor